Loading...
Loading...

Go to the content (press return)

On the solution of Lambert's problem by regularization

Author
De La Torre, D.; Flores, R.; Fantino, E.
Type of activity
Journal article
Journal
Acta astronautica
Date of publication
2018-12
Volume
153
First page
26
Last page
38
DOI
https://doi.org/10.1016/j.actaastro.2018.10.010 Open in new window
Repository
http://hdl.handle.net/2117/123263 Open in new window
URL
https://www.sciencedirect.com/science/article/pii/S0094576518306106 Open in new window
Abstract
Lambert's problem is the two-point boundary-value problem resulting from a two-body orbital transfer between two position vectors in a given time. It lies at the very heart of several fundamental astrodynamics and space engineering problems and, as such, it has attracted the interest of scientists over centuries. In this work, we revisit the solution of Lambert's problem based on Levi-Civita regularization developed by Carles Simó in 1973. We offer an exhaustive derivation of the theory, includ...
Citation
De La Torre, D., Flores Le Roux, R.M., Fantino, E. On the solution of Lambert's problem by regularization. "Acta astronautica", Desembre 2018, vol. 153, p. 26-38.
Keywords
Lambert'sproblem, Levi-Civita regularization, Two-bodyproblem
Group of research
(MC)2 - UPC Computational continuum mechanics
CTE-CRAE - Space Science and Technology Research Group

Participants